# SDR CA951108036

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 3242 · Brake
- Part: Heat Pack
- Part number: AHO89455
- Condition: Separation
- Location: Brake
- Part time: 1,178 hours
- Component: Dunlop, AHA1413
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING WALKAROUND, PILOT NOTICED THAT BRAKE WEAR INDICATOR PIN HAD BENT, AND THE STATOR APPEARED TO HAVE SHIFTED. INVESTIGATION FOUND THAT THE STATOR LOBES HAD SEPARATED AND THE STATOR HAD SHIFTED CAU SING THE BRAKE INDICATOR TO BEND.
